# SDR SWAA2022031066858

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 WL158.1 RBL22.84 AT AFT CARGO COMPARTMENT 2022-55694 / [01] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 WL158.1 RBL22.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A0081 REV: A. SEE INDIVIDUAL SINGOFF BELOW;[02] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 WL158.1 RBL22.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A0081 REV: A. SEE INDIVIDUAL SINGOFF BELOW AS RII
